Vol 3 No 2 (1963): Lithuanian Mathematical Journal

Vol 3 No 2 (1963)

Lithuanian Mathematical Journal
Lithuanian Mathematical Journal
Published 1963-12-20

Front Matter

Cover
Abstract views 18 | Article downloads (PDF) 1
1-5
PDF

Articles

J. Vaitkevičius
Über die Verteilung der Primzahlen des imaginär-quadratischen Zahlkörpers in den Sektoren
Abstract views 20 | Article downloads (PDF) 12
17-52
PDF
L. Vilkauskas
Two integral theorems on a large deviations in the multi-dimensional case
Abstract views 19 | Article downloads (PDF) 9
53-67
PDF
E. Gabovich
Endomorphisms of some ordered semi-groups
Abstract views 18 | Article downloads (PDF) 10
69-76
PDF
E. Kirjatsky
Einige extremale Aufgaben für die Klassen Kn(E) und P(E)
Abstract views 21 | Article downloads (PDF) 12
83-90
PDF
E. Kirjatsky
Ausdehnung einiger Sätze von Aksentjeff und Tshakaloff auf die Klassen Kn(D)
Abstract views 8 | Article downloads (PDF) 3
91-96
PDF
A. Matuzevičius
Über die Schnittflächen im Produkt der Faserungen
Abstract views 19 | Article downloads (PDF) 10
97-103
PDF
A. Miškelevičius
Sur la convergence des series de Dirichlet
Abstract views 22 | Article downloads (PDF) 88
105-113
PDF
D. Petruškevičiūtė
Completely geodetic families of space curves order three
Abstract views 19 | Article downloads (PDF) 10
115-121
PDF
S. Streliz
Das Verhalten einer analythischen Funktion bei grosseres Werte ihm absoluten Betrages
Abstract views 19 | Article downloads (PDF) 14
123-175
PDF
P. Survila
Die asymptotische Entwicklung für den Dichtefunktionen
Abstract views 18 | Article downloads (PDF) 12
177-191
PDF
A. Jasiulionis
Anwendung von Matrizen für algebraische Operationen mit trigonometrischen Reihen
Abstract views 20 | Article downloads (PDF) 15
193-207
PDF